# SDR 2005FA0001123

- Difficulty date: November 8, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSA5AD1
- Part serial: 70277207
- Condition: Inoperative
- Location: Fuel Injector
- Part time: 196 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW FUEL FLOW ON TAKEOFF, UPON FURTHER INVESTIGATION THE MECHANIC FOUND THE FUEL FLOW WAS AT 149 PPH UNTIL THE ENGINE GOT HOT THEN THE FUEL FLOW DROPPED DOWN TO 142-144 PPH.  NO RECOMMENDATION AT THIS TIME. (K)
